# SDR DALA2017011800445

- Difficulty date: January 4, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 87,225 hours, 12,516 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA CENTER TANK UPPER SURFACE AT BS 955, LBL 88 FOUND CORRODED.  COMPLIED WITH ERA 551297-14.
